MathSciNet Relay Station
MathSciNet bibliographic data
MR3043671 41A58 (33D05)
Salem, Ahmed Some properties and expansions associated with the $q$-digamma function. Quaest. Math. 36 (2013), no. 1, 67–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement